Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
International Journal for Multiscale Computational Engineering
Fator do impacto: 1.016 FI de cinco anos: 1.194 SJR: 0.452 SNIP: 0.68 CiteScore™: 1.18

ISSN Imprimir: 1543-1649
ISSN On-line: 1940-4352

International Journal for Multiscale Computational Engineering

DOI: 10.1615/IntJMultCompEng.v1.i23.70
16 pages

Multibody Mass Matrix Sensitivity Analysis Using Spatial Operators

Abhinandan Jain
Jet Propulsion Laboratory, California Institute of Technology, 4800 Oak Grove Drive, Pasadena, CA 91109
Guillermo Rodriguez
Jet Propulsion Laboratory, California Institute of Technology, 4800 Oak Grove Drive, Pasadena, CA 91109

RESUMO

This article discusses an approach for sensitivity analysis of multibody dynamics using spatial operators. The spatial operators are rooted in the function space approach to estimation theory developed in the decades following the introduction of the Kalman filter and used extensively to develop a range of results in multibody dynamics. The operators provide a mathematical framework for studying a wide range of analytical and computational problems associated with multibody system dynamics. This article focuses on the computation of the sensitivity of the system mass matrix for tree-topology multibody systems and develops an analytical expression for the same using spatial operators. As an application example, mass matrix sensitivity is used to derive analytical expressions based on composite body inertias for the Christoffel symbols associated with the equations of motion.


Articles with similar content:

Dynamics of Robot Manipulator with Elastically Flexible Links and Drive Mechanisms
Journal of Automation and Information Sciences, Vol.37, 2005, issue 2
Tatyana V. Zavrazhina
Solution of Certain Initial Control Problems by the Optimal Set Partition Method
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Vladimir E. Kapustyan, Elena M. Kiseleva, L. S. Krokha
ORTHONORMALIZING TWO VECTORS OF THE DIRECTION COSINE MATRIX AT THE NUMERICAL INTEGRATION OF KINEMATICS EQUATIONS
TsAGI Science Journal, Vol.49, 2018, issue 2
Nikolai Vladimirovich Kulanov
THE PREDICTION OF PLANE COUETTE FLOW FOR A FENEFLUID USING A REDUCED BASIS APPROXIMATION OF THE FOKKER-PLANCK EQUATION
International Journal for Multiscale Computational Engineering, Vol.9, 2011, issue 1
G. M. Leonenko, T. N. Phillips
One Generalization of the Fractional Differential Geoinformation Model of Research of Locally-nonequilibrium Geomigration Processes
Journal of Automation and Information Sciences, Vol.45, 2013, issue 1
Vladimir M. Bulavatskiy